Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lul

Is accutane worth it?

Recommended Posts

Do not take accutane. It does more harm than good. All it did to me was make me break out in cysts, not get rid of them. Ask for the injection for the cysts, just don't take the tane.

Share this post


Link to post
Share on other sites

accutane is successful for many people who take it. im 6 weeks in and everything is okay at the moment. if you havent already, i would express your concerns about severe depression with your doctor and see what he/she thinks. i dont know anything about bipolar disorder but with regards to skin, there are lots of success stories. (but obviously this varies from each person)

Share this post


Link to post
Share on other sites

it can vary my cousin had to take it twice to get it gone forever.

it depends how badly you want it gone. and it depends on your body. Some people react to accutane in a good way others bad.

accutane is the last resort and easiest way out. I've thought about it many times but I just never went to that extreme yet.

Share this post


Link to post
Share on other sites

Honestly, when I first heard about Accutane I was totally turned off of it. Hearing about all the side effects some people have suffered made me very hesitant to try it. I always said "I would NEVER put that garbage in my body". When I was forced to go on it.. it was an AMAZING choice. My skin has cleared up.. I havn't really felt or noticed anything different other than my skin REALLY improving.

Accutane isn't as bad as some people say. If and when it works for someone.. wow... the results are amazing. Im not even halfway through my course and already Im clear and my scars are improving. I dont even have to do anything other than wash and guickly moisturize.

I would look into it though with your doctor and everything..I have felt nothing but happiness on Accutane but that bipolar thing is worrying me a bit.. I would talk to your doctor about that.

Otherwise I think you should try it.

Share this post


Link to post
Share on other sites

I have taken Accutane in the past, and it did work when I was on it, but there are some cons: it can make you even more depressed and it takes a really long time to take any positive affects. First, it will make your acne worse. On top of that, your skin starts to peel like crazy. It's almost like no amount of moisturizer will ever keep it from being so dried out! I've taken Accutane for 3 months, and it wasn't until literally the last couple of weeks or so that my face cleared up. Again, there's a possibility that it will make you even more depressed (believe me, I felt almost suicidal at times while I was on it) so I don't really suggest you taking it... Also, as soon as I got off of it, the acne came back, so you'd probably have to go a second round of it as well...

But like everyone else suggests, talk to your doctor about it. People respond to it differently. Some have the side affects, and others don't. I'm just giving my experiences using it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×